# SDR 2017FAA123000019

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: General aviation
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Part time: 4,538 hours, 3,545 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UNSCHEDULE MAINTENANCE CHECK L/H O/B SPOILER FOUND DELAMINATED.
